By Topic

A probability model for simple closed random curves (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A Gibbsian probability measure is defined on the set of possible shapes of simple (i.e., not self-intersecting) and closed curves on a discretized lattice. Expressions have been derived for such quantifies as the entropy, average perimeter length, and area in terms of the model parameters, and an iterative procedure has been devised for generating sample objects according to this distribution.

Published in:

IEEE Transactions on Information Theory  (Volume:27 ,  Issue: 3 )